Title: Untraceability of Mobile Agents
Authors: LESZCZYNA RAFALGORSKI Janusz Kazimierz
Citation: Proceedings of the Fourth International Joint Conference on Autonomous Agents and Multiagent Systems vol. 3 p. 1233-1234
Publisher: ACM Press
Publication Year: 2005
JRC Publication N°: JRC31295
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC31295
Type: Contributions to Conferences
Abstract: In the article we present two untraceability protocols for mobile agents. Comparing to other solutions, the advantage of the protocols is that they support agent's autonomy in choosing the migration path.
JRC Institute:Institute for the Protection and Security of the Citizen

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.